# SDR SWAA2013012411775

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 12,185 hours, 7,286 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT ENTRY DOOR SLIDE GIRT FLAP IS HANGING OUT.  REPOSITIONED SLIDE GIRT FLAP ON AFT ENTRY DOOR SLIDE PER AMM AND MT 725-61-06.
